Integral Equations in the Study of Polar and Ionic Interaction Site Fluids

Jesse J. Howard, Bernard Pettitt

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We consider some of the current integral equation approaches and application to model polar liquid mixtures. We show the use of multidimensional integral equations and in particular progress on the theory and applications of three dimensional integral equations. The IEs we consider may be derived from equilibrium statistical mechanical expressions incorporating a classical Hamiltonian description of the system. We give example including salt solutions, inhomogeneous solutions and systems including proteins and nucleic acids.

Original languageEnglish (US)
Pages (from-to)441-466
Number of pages26
JournalJournal of Statistical Physics
Volume145
Issue number2
DOIs
StatePublished - Oct 2011
Externally publishedYes

    Fingerprint

Keywords

  • Integral equations

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this